Optical solitons with modified extended direct algebraic method for quadratic-cubic nonlinearity


Hubert M. B. , Justin M., Betchewe G., Doka S. Y. , Biswas A., Zhou Q., ...More

OPTIK, vol.162, pp.161-171, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 162
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.02.074
  • Title of Journal : OPTIK
  • Page Numbers: pp.161-171
  • Keywords: Solitons, Quadratic-cubic, Modified extended direct algebraic method, TRAVELING-WAVE SOLUTIONS, COUPLED ZAKHAROV-KUZNETSOV, SCHRODINGER-EQUATION, LATTICE

Abstract

This paper implements modified direct algebraic method to secure soliton solutions in quadratic-cubic medium. Bright and dark-singular combo solitons are obtained along with their existence criteria. Several other solutions to the model including periodic singular solutions are also presented. (C) 2018 Elsevier GmbH. All rights reserved.